# SDR DALA2019030101331

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,124 hours, 62,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LOWER SKIN ON MID AND INBD FLAPS VANES OF OUTBD FLAP AT RT WING (AD). DUE TO DELAMINATION ON DENT AT MID VANE PERMANENT REPAIR WAS ACCOMPLISHED PER SRM 57-03D-PAR. 11B. PERFORM A DETAIL VISUAL INSPECTION EVERY C CHECK ON DENTED AREA, LOWER SKIN OF INBOARD FLAP VANE AT OUTBOARD FLAP RT WING PER SRM 51-50-2 PAR. 2B. (LP0962552)
